64 YO formerly very healthy, active female. Lost weight in 2000, no weight issues since. Exercised, ate healthy, never had a Cholesterol problem, blood pressure close to borderline 120's-130's, 80's. However, blood pressure meds (imipramine) made pressure too low, so have not taken in 3 years. Gradual start then escalation one year ago, loss of balance, equilibrium, cognitive impairment, muscle weakness, tingling in face, vision problems, unable to do much, more weak and tired, slept more, exercised less, activities greatly diminished. Discovered low blood sugar issues (follow low carb diet), and possible vitamin deficiency (treated with Liquid vitamins high in B's), both helped, but only came back 70%. Two weeks ago had ministroke and was diagnosed with mild to moderate Chronic Microvascular Ischemis Disease in the brain. I had virtually no risk factors for this problem, maybe from concussions in earlier life or genetic, who knows. I am going to exercise more again, now take Lisiprinil(?), and a cholesterol med (even tho chol was 151, trig 39, hdl 75, ldl calc 68, aspirin daily. I am concerned that there may be a bit of early dementia. Appreciate any info on this disease and where I can research it further. Thanks
Considering your age and Disease ,i can suggest you ,not to worry so much.
It happens to brain during /with the progression of some chronic diseses like High Blood pressure , Diabetes, High Cholesterol etc..
And there is no actual medication for this.
You can consult your Physician,for hypertension and consulting a nutritionist may help you to have better healthy cholesterol levels.
Go for regular check ups and Exercise.
For any further discussion ,You can as a new post.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.